About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 962978, 9 pages
http://dx.doi.org/10.1155/2012/962978
Research Article

Some New Classes of Extended General Mixed Quasi-Variational Inequalities

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 30 May 2012; Accepted 10 June 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor and Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor and Khalida Inayat Noor, “Some New Classes of Extended General Mixed Quasi-Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 962978, 9 pages, 2012. doi:10.1155/2012/962978